# SDR F3LA200800064

- Difficulty date: February 12, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 15,440 hours, 7,415 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367403600000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C3/S1 C CHECK, INSPECTION REPORTED THE AFT CARGO PIT FLOOR PANEL 161CF HAD TWO AREAS OF OUT OF LIMITS DAMAGE ON ITS TOP FACE.  MAINTENANCE REPAIRED THE AFFECTED AREAS IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-02-00, PRIMED AND PAINTED THE PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 25-00-00 801.  UPON COMPLETION OF THE REPAIR AND PAINTING, THE PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
